# SDR TRAX200601096

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 8,669 hours, 7,531 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG ON APPROACH, WHEN FLAPS SELECTED TO 8 DEGREES.  EMERGENCY DECLARED.  FLTS 4177, 4353 CX.
